National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
1    
Local Well-Posedness for the Hall-MHD Equations with Fractional Magnetic Diffusion 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:17  Issue:4  Page:627-638  

Chae Dongho;   Wan Renhui;   Wu Jiahong;  

来源数据库:[Web of Science, Scopus]         被引频次:37

文摘信息 获取全文 问图书馆员

2    
Abridged Continuous Data Assimilation for the 2D Navier–Stokes Equations Utilizing Measurements of Only One Component of the Velocity Field 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:18  Issue:1  Page:1-23  

Farhat Aseel;   Lunasin Evelyn;   Titi Edriss S;  

来源数据库:[Web of Science, Scopus]         被引频次:19

文摘信息 获取全文 问图书馆员

3    
On Two-Dimensional Magnetic Bénard Problem with Mixed Partial Viscosity 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:17  Issue:4  Page:769-797  

Cheng Jianfeng;   Du Lili;  

来源数据库:[Web of Science, Scopus]         被引频次:21

文摘信息 获取全文 问图书馆员

4    
On Linear Instability and Stability of the Rayleigh–Taylor Problem in Magnetohydrodynamics 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:17  Issue:4  Page:639-668  

Jiang Fei;   Jiang Song;  

来源数据库:[Web of Science, Scopus]         被引频次:17

文摘信息 获取全文 问图书馆员

5    
The Pressure in a Deep-Water Stokes Wave of Greatest Height 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:18  Issue:2  Page:209-218  

Lyons Tony;  

来源数据库:[Web of Science, Scopus]         被引频次:12

文摘信息 获取全文 问图书馆员

6    
An Exact Solution for Geophysical Edge Waves in the $${\beta}$$ β -Plane Approximation 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:17  Issue:4  Page:699-706  

Ionescu-Kruse Delia;  

来源数据库:[Web of Science, Scopus]         被引频次:14

文摘信息 获取全文 问图书馆员

7    
Traveling Gravity Water Waves with Critical Layers 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:20  Issue:1  Page:161-187  

Aasen Ailo;   Varholm Kristoffer;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

8    
The Navier–Stokes Equations in Nonendpoint Borderline Lorentz Spaces 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:17  Issue:4  Page:741-760  

Phuc Nguyen Cong;  

来源数据库:[Web of Science, Scopus]         被引频次:9

文摘信息 获取全文 问图书馆员

9    
Global Regularity and Long-time Behavior of the Solutions to the 2D Boussinesq Equations without Diffusivity in a Bounded Domain 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:19  Issue:1  Page:105-121  

Ju Ning;  

来源数据库:[Web of Science, Scopus]         被引频次:4

文摘信息 获取全文 问图书馆员

10    
An Anisotropic Partial Regularity Criterion for the Navier–Stokes Equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:19  Issue:1  Page:123-133  

Kukavica Igor;   Rusin Walter;   Ziane Mohammed;  

来源数据库:[Web of Science, Scopus]         被引频次:3

文摘信息 获取全文 问图书馆员

11    
On the Blow-up Criterion of 3D-NSE in Sobolev–Gevrey Spaces 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:18  Issue:4  Page:805-822  

Benameur Jamel;   Jlali Lotfi;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

12    
A Singular Limit Problem for Rotating Capillary Fluids with Variable Rotation Axis 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:18  Issue:4  Page:625-658  

Fanelli Francesco;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

13    
The Liouville Theorem for the Steady-State Navier–Stokes Problem for Axially Symmetric 3D Solutions in Absence of Swirl 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:17  Issue:2  Page:287-293  

Korobkov Mikhail;   Pileckas Konstantin;   Russo Remigio;  

来源数据库:[Web of Science, Scopus]         被引频次:10

文摘信息 获取全文 问图书馆员

14    
Incompressible Euler Equations and the Effect of Changes at a Distance 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:18  Issue:4  Page:765-781  

Cozzi Elaine;   Kelliher James P;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

15    
Singular Limits of Voigt Models in Fluid Dynamics 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:17  Issue:2  Page:233-259  

Coti Zelati Michele;   Gal Ciprian G;  

来源数据库:[Web of Science, Scopus]         被引频次:9

文摘信息 获取全文 问图书馆员

16    
Approximation of 2D Euler Equations by the Second-Grade Fluid Equations with Dirichlet Boundary Conditions 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:17  Issue:2  Page:327-340  

Lopes Filho Milton C;   Nussenzveig Lopes Helena J;   Titi Edriss S;   Zang Aibin;  

来源数据库:[Web of Science, Scopus]         被引频次:6

文摘信息 获取全文 问图书馆员

17    
Analysis of a Regularized Bingham Model with Pressure-Dependent Yield Stress 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:17  Issue:4  Page:723-739  

El Khouja Nazek;   Roquet Nicolas;   Cazacliu Bogdan;  

来源数据库:[Web of Science, Scopus]         被引频次:6

文摘信息 获取全文 问图书馆员

18    
Weighted Decay Results for the Nonstationary Stokes Flow and Navier–Stokes Equations in Half Spaces 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:17  Issue:4  Page:599-626  

Han Pigong;  

来源数据库:[Web of Science, Scopus]         被引频次:5

文摘信息 获取全文 问图书馆员

19    
Theoretical and Numerical Local Null Controllability of a Ladyzhenskaya–Smagorinsky Model of Turbulence 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:17  Issue:4  Page:669-698  

Fernández-Cara E;   Límaco J;   de Menezes S B;  

来源数据库:[Web of Science, Scopus]         被引频次:4

文摘信息 获取全文 问图书馆员

20    
Analysis of a Compressible Two-Fluid Stokes System with Constant Viscosity 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:17  Issue:3  Page:423-436  

Evje Steinar;   Wen Huanyao;  

来源数据库:[Web of Science, Scopus]         被引频次:6

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×